# SDR USAA2015012700005

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1856
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT PAX & CREW DOOR ASSIST BOTTLE PRESS READING 1400 PSI AT +20C.  SERVICED RT AFT PAX & CREW DOOR ASSIST BOTTLE TO SERVICEABLE PRESS IAW AMM 52-10-00-614-001.  OK FOR SERVICE.
